# SDR A6WA201140502

- Difficulty date: June 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AND HARDWARE CORRODED AT FS 559.0+80 TO FS 559+112 LBL 27.0, .  REMOVED UNSERVICEABLE FLOOR TRACK AND INSTALLED SERVICEABLE SEAT TRACK ON FS 559.0+80 TO FS 559.0+112 LBL 27.0, IAW AMM 53-01-11.
